Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 185

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Harmonic analysis for functors on categories of Banach spaces of distributions
Thomas Donaldson.
Trans. Amer. Math. Soc. 185 (1973), 1-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0440365
Homology of the classical groups over the Dyer-Lashof algebra
Stanley O. Kochman.
Trans. Amer. Math. Soc. 185 (1973), 83-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331386
The calculation of penetration indices for exceptional wild arcs
James M. McPherson.
Trans. Amer. Math. Soc. 185 (1973), 137-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326706
On coefficient means of certain subclasses of univalent functions
F. Holland and J. B. Twomey.
Trans. Amer. Math. Soc. 185 (1973), 151-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0328054
Multipliers for certain convolution measure algebras
Charles Dwight Lahr.
Trans. Amer. Math. Soc. 185 (1973), 165-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333587
Stability properties of a class of attractors
Jorge Lewowicz.
Trans. Amer. Math. Soc. 185 (1973), 183-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0343315
Representations of Jordan triples
Ottmar Loos.
Trans. Amer. Math. Soc. 185 (1973), 199-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327857
On recurrent random walks on semigroups
T. C. Sun, A. Mukherjea and N. A. Tserpes.
Trans. Amer. Math. Soc. 185 (1973), 213-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0346916
On strictly cyclic algebras, $\mathcal{P}$-algebras and reflexive operators
Domingo A. Herrero and Alan Lambert.
Trans. Amer. Math. Soc. 185 (1973), 229-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0328619
Statistical mechanics on a compact set with $Z^{v}$ action satisfying expansiveness and specification
David Ruelie.
Trans. Amer. Math. Soc. 185 (1973), 237-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417391
The law of the iterated logarithm for Brownian motion in a Banach space
J. Kuelbs and R. Lepage.
Trans. Amer. Math. Soc. 185 (1973), 253-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370725
Extreme points for some classes of univalent functions
W. Hengartner and G. Schober.
Trans. Amer. Math. Soc. 185 (1973), 265-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335779
Triangular representations of splitting rings
K. R. Goodearl.
Trans. Amer. Math. Soc. 185 (1973), 271-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325697
Multiplicative structure of generalized Koszul complexes
Eugene H. Gover.
Trans. Amer. Math. Soc. 185 (1973), 287-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0332769
Isomorphisms of the lattice of inner ideals of certain quadratic Jordan algebras
Jerome M. Katz.
Trans. Amer. Math. Soc. 185 (1973), 309-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0325716
Hermitian operators and one-parameter groups of isometries in Hardy spaces
Earl Berkson and Horacio Porta.
Trans. Amer. Math. Soc. 185 (1973), 331-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338833
Almost everywhere convergence of Vilenkin-Fourier series
John Gosselin.
Trans. Amer. Math. Soc. 185 (1973), 345-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352883
The strong law of large numbers when the mean is undefined
K. Bruce Erickson.
Trans. Amer. Math. Soc. 185 (1973), 371-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336806
Neocontinuous Mikusiński operators
Carl C. Hughes and Raimond A. Struble.
Trans. Amer. Math. Soc. 185 (1973), 383-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333719
Perturbations of nonlinear differential equations
R. E. Fennell and T. G. Proctor.
Trans. Amer. Math. Soc. 185 (1973), 401-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0361309
Convex hulls and extreme points of families of starlike and convex mappings
L. Brickman, D. J. Hallenbeck, T. H. Macgregor and D. R. Wilken.
Trans. Amer. Math. Soc. 185 (1973), 413-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338337
Cauchy problem and analytic continuation for systems of first order elliptic equations with analytic coefficients
Chung Ling Yu.
Trans. Amer. Math. Soc. 185 (1973), 429-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326162
Square integrable representations of nilpotent groups
Calvin C. Moore and Joseph A. Wolf.
Trans. Amer. Math. Soc. 185 (1973), 445-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0338267
Appell polynomials and differential equations of infinite order
J. D. Buckholtz.
Trans. Amer. Math. Soc. 185 (1973), 463-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352456
Mechanical systems with symmetry on homogeneous spaces
Ernesto A. Lacomba.
Trans. Amer. Math. Soc. 185 (1973), 477-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0331426
A geometrical characterization of Banach spaces with the Radon-Nikodym property
Hugh B. Maynard.
Trans. Amer. Math. Soc. 185 (1973), 493-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385521
Weakly almost periodic functionals on the Fourier algebra
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 185 (1973), 501-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372531